# SDR ZW0A0201001

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 54,988 hours, 28,947 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: 3916322613
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FOUND FLAP BUS TRAVEL CABLE BROKEN. REPLACED THE CABLE.  CHECK-C 8-25-01 STL. ---CLOSED---
